National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
Nonlinearity(304)
ISSN: 0951-7715
1    
Nonlinear modelling of cancer: bridging the gap between cells and tumours 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:23  Issue:1  Page:R1-R91  

Lowengrub J S;   Frieboes H B;   Jin F;   Chuang Y-L;   Li X;   ...

来源数据库:[Web of Science, Scopus]         被引频次:251

文摘信息 获取全文 问图书馆员

2    
Delay-dependent stability of neural networks of neutral type with time delay in the leakage term 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:23  Issue:7  Page:1709-1726  

Li Xiaodi;   Cao Jinde;  

来源数据库:[Web of Science, Scopus]         被引频次:143

文摘信息 获取全文 问图书馆员

3    
On the regularity of the solutions of the Navier–Stokes equations via one velocity component 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:23  Issue:5  Page:1097-1107  

Zhou Yong;   Pokorný Milan;  

来源数据库:[Web of Science, Scopus]         被引频次:122

文摘信息 获取全文 问图书馆员

4    
Inverse scattering transform for the Degasperis–Procesi equation 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:23  Issue:10  Page:2559-2575  

Constantin Adrian;   Ivanov Rossen I;   Lenells Jonatan;  

来源数据库:[Web of Science, Scopus]         被引频次:72

文摘信息 获取全文 问图书馆员

5    
Exponential stabilization and synchronization of neural networks with time-varying delays via periodically intermittent control 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:23  Issue:10  Page:2369-2391  

Hu Cheng;   Yu Juan;   Jiang Haijun;   Teng Zhidong;  

来源数据库:[Web of Science, Scopus]         被引频次:88

文摘信息 获取全文 问图书馆员

6    
Local and global well-posedness for aggregation equations and Patlak–Keller–Segel models with degenerate diffusion 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:24  Issue:6  Page:1683-1714  

Bedrossian Jacob;   Rodríguez Nancy;   Bertozzi Andrea L;  

来源数据库:[Web of Science, Scopus]         被引频次:59

文摘信息 获取全文 问图书馆员

7    
Existence of ground states for a modified nonlinear Schrödinger equation 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:23  Issue:5  Page:1221-1233  

Ruiz David;   Siciliano Gaetano;  

来源数据库:[Web of Science, Scopus]         被引频次:69

文摘信息 获取全文 问图书馆员

8    
Stability and instability results for standing waves of quasi-linear Schrödinger equations 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:23  Issue:6  Page:1353-1385  

Colin Mathieu;   Jeanjean Louis;   Squassina Marco;  

来源数据库:Web of Science         被引频次:61

文摘信息 获取全文 问图书馆员

9    
Entire solutions of a diffusive and competitive Lotka–Volterra type system with nonlocal delays 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:23  Issue:7  Page:1609-1630  

Wang Mingxin;   Lv Guangying;  

来源数据库:[Web of Science, Scopus]         被引频次:55

文摘信息 获取全文 问图书馆员

10    
A simple framework to justify linear response theory 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:23  Issue:4  Page:909-922  

Hairer Martin;   Majda Andrew J;  

来源数据库:[Web of Science, Scopus]         被引频次:50

文摘信息 获取全文 问图书馆员

11    
The gentlest ascent dynamics 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:24  Issue:6  Page:1831-1842  

E Weinan;   Zhou Xiang;  

来源数据库:[Web of Science, Scopus]         被引频次:23

文摘信息 获取全文 问图书馆员

12    
Dynamics of an impact oscillator near a degenerate graze 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:23  Issue:11  Page:2723-2748  

Chillingworth D R J;  

来源数据库:[Web of Science, Scopus]         被引频次:32

文摘信息 获取全文 问图书馆员

13    
A numerically accessible criterion for the breakdown of quasi-periodic solutions and its rigorous justification 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:23  Issue:9  Page:2029-2058  

Calleja Renato;   de la Llave Rafael;  

来源数据库:[Web of Science, Scopus]         被引频次:39

文摘信息 获取全文 问图书馆员

14    
Quasi-compactness of transfer operators for contact Anosov flows 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:23  Issue:7  Page:1495-1545  

Tsujii Masato;  

来源数据库:[Web of Science, Scopus]         被引频次:39

文摘信息 获取全文 问图书馆员

15    
Stick–slip motion of solids with dry friction subject to random vibrations and an external field 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:24  Issue:2  Page:351-372  

Baule A;   Touchette H;   Cohen E G D;  

来源数据库:[Web of Science, Scopus]         被引频次:31

文摘信息 获取全文 问图书馆员

16    
On the existence of gap solitons in a periodic discrete nonlinear Schrödinger equation with saturable nonlinearity 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:23  Issue:7  Page:1727-1740  

Zhou Zhan;   Yu Jianshe;   Chen Yuming;  

被引频次:36

文摘信息 问图书馆员

17    
Asymptotic analysis for the generalized Langevin equation 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:24  Issue:5  Page:1629-1653  

Ottobre M;   Pavliotis G A;  

来源数据库:[Web of Science, Scopus]         被引频次:28

文摘信息 获取全文 问图书馆员

18    
Pattern solutions of the Klausmeier Model for banded vegetation in semi-arid environments I 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:23  Issue:10  Page:2657-2675  

Sherratt Jonathan A;  

来源数据库:[Web of Science, Scopus]         被引频次:33

文摘信息 获取全文 问图书馆员

19    
On the coupling of systems of hyperbolic conservation laws with ordinary differential equations 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:23  Issue:11  Page:2749-2770  

Borsche Raul;   Colombo Rinaldo M;   Garavello Mauro;  

来源数据库:[Web of Science, Scopus]         被引频次:32

文摘信息 获取全文 问图书馆员

20    
Natural extensions and entropy of α-continued fractions 期刊论文

Nonlinearity     ISSN:0951-7715  Volume:25  Issue:8  Page:2207-2243  

Kraaikamp Cor;   Schmidt Thomas A;   Steiner Wolfgang;  

被引频次:18

文摘信息 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×